# SDR ASAA2012082392768

- Difficulty date: August 2, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 18,670 hours, 5,941 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 1574
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 57,405 hours, 27,925 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED. R & R LT PACK TEMP CONTROL VALVE IAW AMM 21-51-10.  OPS CHECKED NORMAL.  LEAK CHECKED OK.
